# SDR USAA2010031691591

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE (3) INCH CRACK ON FUSELAGE SKIN AT BS 737, S18L.  REPAIRED FUSELAGE SKIN AT BS 737, S18L IAW B737 SRM 53-00-01, REPAIR 31.
